# SDR DL764081124

- Difficulty date: August 27, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 28,755 hours, 8,677 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Condition: Malfunctioned
- Location: Elevator Feel
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELEVATOR FEEL EICAS MESSAGE DURING CLIMB-OUT.  REPLACED ELEV FEEL COMPUTER PER AMM.  LEAK CK OK.  ADJ AND TEST CK OK PER 767-400 AMM.  MFG NR 162900-100.
